Journal of Logic, Language and Information

, Volume 8, Issue 2, pp 251–254

Partiality, Modality, and Nonmonotonicity, Patrick Doherty, ed.

  • Rogier van Eijk
Article

DOI: 10.1023/A:1008383913597

Cite this article as:
van Eijk, R. Journal of Logic, Language and Information (1999) 8: 251. doi:10.1023/A:1008383913597
  • 34 Downloads

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • Rogier van Eijk
    • 1
  1. 1.Department of Computer ScienceUtrecht UniversityUtrechtThe Netherlands (E-mail

Personalised recommendations